2019
Том 71
№ 11

All Issues

Malyutin K. G.

Articles: 1
Article (Russian)

On sets of regular growth for functions analytic in an open half plane

Malyutin K. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 11. - pp. 1486–1501

We introduce the notion of the set of regular growth for functions analytic in an open half plane. In particular, for a function of completely regular growth in an open half plane, the entire half plane is its set of regular growth. Developed theory is applied to the solution of a problem of Hermitian interpolation in a class of functions of completely regular growth in a half plane with given indicator.